Author Details

Alya O., Al Mutairi, Taibah University, Saudi Arabia

  • Vol 7, No 3 (2013) - Articles
    Saddlepoint Approximation to Cumulative Distribution Function for Poisson–Exponential Distribution
    Abstract  PDF

Modern Applied Science   ISSN 1913-1844 (Print)   ISSN 1913-1852 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the '' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.